Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What is the cause of red, watery and runny nose on intake of penicillin ?

Hi, I had my last three wisdom teeth out last week. Last night, my right eye was sore and producing a bit of gunk. Woke up this morning, cleared the gunk, but now it s still red and really watery. My right nostril is also very runny. As I m allergic to penicillin , I was prescribed cleocin, does this hae anything to do with it? Thanks a lot.
Asked On : Sat, 31 Mar 2012
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Periodontics 's  Response
First thing to be clarified is, your eye infection dont have any association with teeth extraction of wisdom teeth.
The antibiotics you have taken wil help in preventing the infection, so this is not the cause for your eye infection. to rule it out you can consult an optholmogist for the treatment if your symptoms worsen.
Take care.
Answered: Sat, 31 Mar 2012
I find this answer helpful
General & Family Physician Dr. Chandra Shekhar Sharma's  Response
When you take any allergic drug orally, it is supposed to give generalized reaction. But in your case only right eye is involved. Thus it seems to be due to local infection of your right eye. It can be cured with antibiotic drops locally. You should consult Eye Specialist. Mean while, You can wash your your eyes with warm water containing Boric Powder & use Ocupol-D eye drops.
Answered: Sat, 31 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor